MathSciNet Relay Station
MathSciNet bibliographic data
MR1776988 (2001k:35062) 35J20 (35B05 35J60)
García Azorero, J. P.; Peral Alonso, I.; Manfredi, Juan J. Sobolev versus Hölder local minimizers and global multiplicity for some quasilinear elliptic equations. Commun. Contemp. Math. 2 (2000), no. 3, 385–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement